Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 1338
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2012 | Volume:  24 | Issue Number:  1 | Page:  15-19

RESEARCH ARTICLE

Diverse morphologies of soft palate in normal individuals: A cephalometric perspective
Guttal Kruthika S, Breh Rohit, Bhat Ramaprakasha, Burde Krishna N, Naikmasur Venkatesh G

Number of times this article was viewed 1044
Number of times this article has been printed  from the site 26
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal